# SDR VNAA202311260002

- Difficulty date: October 26, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: MM67036471009
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP, STGR 7LH TO FS 1051.30 ON AFT BAGGAGE BAY DOOR SURROUND STRUCTURE.  CLIP, STGR 7LH TO FS 1051.30 ON AFT BAGGAGE BAY DOOR SURROUND STRUCTURE WAS REPLACED PER EA 23-C9-53-1463 REV. IR
